# SDR 2024FA0000284

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Aircraft: N9VOFK
- Make and model: Boeing 787-8
- Aircraft serial: 37127
- Aircraft time: 21,746 hours, 3,431 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 515Z20033
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIGHT HAND MAIN LANDING GEAR PIVOT PIN, FOUND SURFACE CHROME CRACK ON THE PIN. THIS INSPECTION IS DUE TO AD 2022-02-14.
